# SDR ERAA201000003

- Difficulty date: July 4, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Aircraft time: 32,183 hours, 38,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1145140201
- Condition: Inoperative
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR WON'T OPEN FROM INSIDE.  REMOVED AND REPLACED INTERIOR DOOR HANDLE ASSY REF 1900C MM 52-10-00.
